# SDR QXEA2017032400175

- Difficulty date: March 19, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1-216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29S CORRODED FROM BS 1.0 TO 216. STRINGER  REMOVED IAW SRM 51-40-15, 51-42-05.  INSTALLED A NEW STRINGER IAW SRM 51-40-15, SRM 51-42-05, AND SRM 51-23-00.
